RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 82–95 (Mi ivm9189)  

Summability of Fourier series of almost-periodic functions on locally compact Abelian groups

D. K. Ugulava

Georgian Technical University, 77 Kostava str., Tbilisi, 0175 Georgia

Abstract: We generalize some results concerning the summability of Fourier series of continuous $2\pi$-periodic functions to almost-periodic functions on locally compact Abelian groups.

Keywords: almost-periodic functions, locally compact Abelian groups, Fourier series, dual group, characters.

Funding Agency Grant Number
Фонд Шота Руставели FR/2235-100/13


Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 67–78

Bibliographic databases:

UDC: 517.518
Received: 05.04.2015

Citation: D. K. Ugulava, “Summability of Fourier series of almost-periodic functions on locally compact Abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 82–95; Russian Math. (Iz. VUZ), 60:12 (2016), 67–78

Citation in format AMSBIB
\Bibitem{Ugu16}
\by D.~K.~Ugulava
\paper Summability of Fourier series of almost-periodic functions on locally compact Abelian groups
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 82--95
\mathnet{http://mi.mathnet.ru/ivm9189}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 67--78
\crossref{https://doi.org/10.3103/S1066369X16120100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997207310}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9189
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:74
    Full text:15
    References:19
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020